# SDR P5CA2010050701636

- Difficulty date: May 7, 2010
- Submitted: May 10, 2010
- Operation: Air carrier
- Aircraft: N452PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30810
- Aircraft time: 41,104 hours, 6,737 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT I/B AFT FLAP T/E WEDGE WITH TEAR / GROUND DAMAGE WITH A DIMENSION OF 7 X 11 X 1.5 INCHES.  FLAP TIME LIMITED REPAIR PER EO 4457A248 WITH FAA 8110-3 DATED 07 MAY 2010.  INSTALLED EXTERNAL DOUBLER WITH REPEAT INSPECTION AT EVERY 10 FC AND PERMANENT REPAIR AT NEXT A-CHECK PER SRM 51-70-07 AND SRM 57-53-01.
